# SDR FDEA201102050478

- Difficulty date: February 5, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1195 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RT-STA 1195 AT STR 22R- SPOT ON STRINGER, EXFOILATED CORROSION.  REMOVED CORROSION PER SRM 51-10-02. MEASURED OUT OF LIMITS ; BEFORE: .056,   AFTER: .000, LOSS" .056. DEPTH OF CLEAN UP EXCEEDS .025.   REPAIRED STRINGER   PER SRM 53-00-03, REPAIR NR 2, CAT. "A" REPAIR.  MAJOR REPAIR
